New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Jan 2007
Total Posts : 662
   Posted 9/29/2009 8:32 AM (GMT -6)   
Hi, I usually post on the Ostomies board, but was recently diagnosed with osteoperosis, and after taking Evista for 2 years with no results, (I only had osteopenia when I started Evista), my doctor wants me to take Reclast infusion.  I have acid issues, so I'm limited to what I can take.
Has anyone had reclast, and were the side effects horrible?  My doctor (I went to see a rheumatologist) says I could have flu like symptoms, but to take tylenol before the infusion and for a few days afterwards.  In her practice, she said one older man (in his late 70's) had to stay in bed for a week because he felt so weak, but that's the most extreme she's seen.  She also said alot of people had no side effects at all.
Anyone have any experience?
thanks so much,
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 8:04 PM (GMT -6)
There are a total of 2,712,622 posts in 299,113 threads.
View Active Threads

Who's Online
This forum has 153690 registered members. Please welcome our newest member, ddinkel.
367 Guest(s), 15 Registered Member(s) are currently online.  Details
cjl120, THE HAPPY TURTLE, ucslayer, NostalgicCowboy, suzy-q, ontheflipside, astroman, Girlie, Rigby, Serfr, Daisynconcrete, time2reclaim, Dave7, Hilander64, Blu's Mama

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer